# SDR SWIA201334698

- Difficulty date: August 26, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 25,058 hours, 21,142 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Cable
- Condition: Broken
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR AUTOPILOT SERVO CONTROL CABLE IS CORRODED & HAS BROKEN STRANDS AT THE SERVO CAPSTAN.  C-CHECK REPLACED ELEVATOR AUTOPILOT SERVO CONTROL CABLE IAW AMM.
